Repositorio de producción científica de la Universidad de Sevilla

Controllability results for cascade systems of m coupled parabolic PDEs by one control force

Opened Access Controllability results for cascade systems of m coupled parabolic PDEs by one control force

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010
Publicado en: Portugaliae Mathematica, 67 (1), 91-113.
Tipo de documento: Artículo
Resumen: In this paper we will analyze the controllability properties of a linear coupled parabolic system of m equations when a unique distributed control is exerted on the system. We will see that, when a cascade system is considered, we can prove a global Carleman inequality for the adjoint system which bounds the global integrals of the variable ϕ = (ϕ1, . . . , ϕm)∗ in terms of a unique localized variable. As a consequence, we will obtain the null controllability property for the system with one control force.
Cita: González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2010). Controllability results for cascade systems of m coupled parabolic PDEs by one control force. Portugaliae Mathematica, 67 (1), 91-113.
Tamaño: 259.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/47919

DOI: 10.4171/PM/1859

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones